On the stability of the Jensen's equation in a Hilbert module
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 53-61
Published online March 1, 2003
Chun-Gil Park and Won-Gil Park
Chungnam National University, Chungnam National University
Abstract : We prove the generalized Hyers-Ulam-Rassias stability of the invertible mapping in a Banach module over a unital Banach algebra, and prove the generalized Hyers-Ulam-Rassias stability of the Jensen's functional equations in a Hilbert module over a unital $C^*$-algebra.
Keywords : stability, $A$-linear, Banach module over Banach algebra, Hilbert module over $C^*$-algebra
MSC numbers : Primary 39B52, 47J25, 46L05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd